# SDR SWIA2014061838210

- Difficulty date: June 18, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 33,909 hours, 28,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT THE LOWER PAX DOOR HAS ONE BURNED OUT BULB.  REPLACED THE BULB IAW AMM.
